# SDR SWAA2017091216261

- Difficulty date: September 7, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 32,498 hours, 21,592 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: CDSP10131
- Condition: Detached
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR LOWER EMERGENCY LATCH OF FELL OUT OF GUIDE.      INSTALLED THE LATCH IAW AMM.
